# SDR USAA970054

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nac Sta 210
- Part time: 30,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-1' CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK APPROXIMATELY NAC STA 210 SKIN.  INSTALLED DOUBLER, REPAIRED PER EA 42018.  (X)
